hi all,i had an attack last thursday where i was asllep and rolled over and my whole began to beat with my heart(if that makes sence)it got faster and then the pain in my jaw and both arms and across my shoulders made me get an ambulance,my rate was at 250bpm,they tried to get it down but had to use a drug in the end which made me feel like a dog being put down.its been a week and i was sent home with no meds and told i would see a cardiologist in outpatients,i havent heard anything and am becoming concerned if im meant to be feeling like this.so please help is this normal for someone who has svt??
aching in the middle of chest that radiates through to my back
Toatal exhaustion and physically tired easily
slight jaw pain
really heavy legs if i walk a short distance
slight pain under breast bone
im 32 and had a few funny wobblers over the years and put it down to getting up to fast etc,im overweight and smoke,so i know i dont sound healthy but until last thursday i was fine really just tired all the time,ohhh and i will sweat for no reason,im so sorry for going on but im so scared it will happen again,ty for reading xxx
Hello, just found this forum, previously I've been on the Heart Rhythm group one.
I was diagnosed with SVT last year - went into hospital with heartrate of 240. That drug you described like being put down - I'm guessing its called adenosine. What an awful experience. I've ended up asking the hospital for a letter to say I am resistant to it as it doesnt work on me and its just so awful. I've been to hospital 5 times over the past 18months with these episodes and had about 6 episodes at home where I didnt go to hospital.
I've been on medication since october last year. THey didnt put me on it straight away, and I didnt see a consultant for about 5 months after the first episode.
I've been told that it isnt life-threatening, I have no signs of heart disease etc (I am not a smoker but I am slightly overweight). Having said that, just before my first attack I had lost 2 stone (which i've now put on again) and it doesnt seem to make any difference.
Anyway, I am now being referred for a 'catheter ablation' a surgical procedure to try to cure/get rid of the tissue/cells that are causing my heart to do this.
At the moment I take beta blockers for it, so some of my symptoms are side effects of those, but before i started taking them I also had extreme fatigue, shortness of breath, heavy legs - not all the time mind you.
If you are feeling really worried about it I would suggest booking an appointment with your GP - the hospital should have forwarded your discharge papers to them (assuming your in the UK) and they will be able to get your referral to the cardiologist sorted.
Hi ive got an appointment with cardiologist on friday first since my attack,i just need to know if this tiredness is normal heavy legs ,sweating and it feels like my heart swells up if i get out of breat doing something,im getting so fed up now as i have a baby and am finding it hard finding the energy to do anything other that the norm.im so scared it will happen again,they said in hospital about me having abilation,but do you think they will wait till i have had more episodes,what brings your heat rate down if the drug doesnt work,do you get shocked as i refused that as that scares the hell out of me,ty for your reply,its nice chatting with someone in the same boat xx
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.